MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. De R.L. De C.V. Diana Cassette; Set, Administration, Intravascular

ICU MEDICAL DE MEXICO, S. De R.L. De C.V. Diana Cassette; Set, Administration, Intravascular
Catalog Number CH4000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
The event involved the product diana cassette assembly.It was reported that during installation of the set, the tip tilts and then breaks spontaneously, without any particular pressure being applied to it.Sample photo is provided showing the defective product that the tip tilts.There was no reported patient involvement and no reported patient harmed.
 
Additional Manufacturer Narrative
The device has been received for evaluation; however, investigation is not yet complete.E1 - initial reporter phone is (b)(6).

Brand Name
Diana Cassette
Common Device Name
Set, Administration, Intravascular
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. De R.L. De C.V.
avenida cuarzo no. 250
ensenada, b.cfa. NA
MX 
Manufacturer Contact
reed covert
951 calle amanecer
san clemente, CA 92673
+1(224)706-2300
MDR Report Key50769659
Report Number9617594-2026-01259
Device Sequence Number10538323
Product Code FPA
UDI-Device Identifier00840619053222
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountryBE
PMA/510(K) Number
K081361
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCH4000
Device Lot Number14952030
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/23/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown